# SDR 2017F00074

- Difficulty date: March 20, 2017
- Submitted: March 20, 2017
- Operation: General aviation
- Aircraft: N116HL
- Make and model: Cndair CL6002B16
- Aircraft serial: 5113
- Aircraft time: 8,060 hours, 4,098 cycles
- Engine: Ge CF343A2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, AND DURING TAXI LEAVING THE RUNWAY,  LOST HYDRAULIC POWER, RECEIVED A STICK SHAKER AND AURAL ALERT FOR A STALL.  LOST NOSE WHEEL STEERING AND BRAKES FOR ABOUT THREE SECONDS. AFTER THE TURN ALL SYSTEMS NORMAL.
